The Michigan Mathematical Journal

Multiplications on ${\rm SO}(3)$.

C. Naylor

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 13, Issue 1 (1966), 27-31.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999476

Digital Object Identifier
doi:10.1307/mmj/1028999476

Mathematical Reviews number (MathSciNet)
MR0190932

Zentralblatt MATH identifier
0142.21601

Subjects
Primary: 55.42

Citation

Naylor, C. Multiplications on ${\rm SO}(3)$. Michigan Math. J. 13 (1966), no. 1, 27--31. doi:10.1307/mmj/1028999476. https://projecteuclid.org/euclid.mmj/1028999476


Export citation